# SDR AALA201804208011

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 25,282 hours, 10,030 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED RIGHT STABILIZER LOWER SKIN AT HSS175.5.  INSTALLED FILLER AND DOUBLER IAW SRM 55-10-01-2R-11.
